# SDR UALA2011092005068

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 84,042 hours, 10,280 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3 RIGHT MID LAV LOWER SIDEWALL EMERGENCY LIGHT IS INOP.  REPLACED EMERGENCY LIGHT LEAD, OP CHECK NORMAL.
